default search action
"The intercept term of the asymptotic variance curve for some queueing ..."
Sophie Hautphenne et al. (2015)
- Sophie Hautphenne, Yoav Kerner, Yoni Nazarathy, Peter G. Taylor:
The intercept term of the asymptotic variance curve for some queueing output processes. Eur. J. Oper. Res. 242(2): 455-464 (2015)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.